# SDR UVCA20110418002

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 2,366 hours, 2,177 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Component: Strut, Beech
- Component part number: 12882000286011
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

NOSE STRUT WOULD NOT EXTEND, FOUND SEAL LEAKED PRESSURE OUT.
